# SDR ASAA2021042734732

- Difficulty date: April 27, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 53,500 hours, 15,966 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Indication
- Location: Nr 2 Engine Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND LONG TIME INTERNAL EEC FAULT MSG NBR 73-20202 ON #2 ENG. GROUNDED - YES. PERFORMED T/C 78273000 ON ENG #2, FOUND NO RECENT FAULTS , NO HISTORY FAULTS. PERFORMED #2 ENG EEC TEST PER B737-800 AMM 73-21-00, NO FAULTS NO HISTORY NO FAULTS FOUND AT THIS TIME T/S IAW B737-800 FIM 73-21 TASK 801.
